Facebook Pixel
EmpowHER Guest

vaginal bleeding

By Anonymous October 30, 2012 - 12:25am
Rate This

how many days vaginal bleeding lasts due to ipill? how can i differentiate between vaginal bleeding and period?

Add a Comment1 Comments

Dear Anonymous,

The vaginal bleeding caused by the ipill, is usually a form of a period. One of the side effects is a change in your period therefore causing you to bleed a few days to a week after taking the ipill. Your next period may not come when it is due if you bled after taking the pill but you should test for pregnancy regardless if it is more than one week late. 

Best of luck,


October 30, 2012 - 6:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!